# SDR DXTA2024022811000

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 6,042 hours, 3,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005304
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMER LTS DO NOT ILLUMINATE WITH BOTH BATTERIES OFF AND NO GENERATORS RUNNING AND EMER LTS SWITCH ON.  REMOVED AND REPLACED DRAINED #4 EMERGENCY BATTERY PACK IAW CE-680A MM 33-50-06.
